# SDR IXXA20250521002

- Difficulty date: May 1, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bolt
- Part number: 114T3166109
- Condition: Cracked
- Location: Zone 500
- Part time: 94,425 hours, 15,750 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #6 SLAT AT OUTBD CONTROL ROD LOWER ATTACH L BRACKET IS CRACKED
